# SDR SIMA20130918001

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 24,732 hours, 23,153 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: D1012030
- Part serial: 1859
- Condition: Odor
- Location: Lt Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOT ODOR REPORTED IN GALLEY.  TURNED OFF AND PULLED BOTH COFFEEMAKER CIRCUIT BREAKERS, HOT ODOR REPORTED GONE.  R & R COFFEEMAKER .  OPS CHECKED OK, NO ODOR NOTED, NO DEFECTS NOTED IAW SRM.
